# SDR R61A201504150252

- Difficulty date: April 15, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,745 hours, 20,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS4284A6
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, THE L1 DOOR STOP CRANK STOP NUT AND BOLT ARE CORRODED. MX R & R  L1 DOOR STOP CRANK STOP NUT AND BOLT IAW AMM 53-20-01.  PN NAS4284A6,  BOLT.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
